| Model Number |
CORKSCREW FT, PEEK, SUTURETAPE, 4.75M |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/11/2024, it was reported by a sales representative via email that two ar-1927pst-475 peek corkscrew ft anchors broke during insertion.The surgeon did not tap.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h3, h6: type of investigation, investigation findings, investigation conclusions, and h10.Investigation summary: complaint allegation is confirmed.One unpackaged, ar-1927pst-475, batch 15213971, was received for investigation.Visual evaluation confirms that the anchor is detached from the device and is broken.Functional testing couldn't be performed due to the damage of the device.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical force.As well as improper bone preparation.